Alert archive / New Hampshire / Frost Advisories in 2014

Frost Advisory 2, NWS Boston/Norton, MA

September 14, 2014Cheshire County, Hillsborough County, New Hampshire; Franklin County, Hampshire County, Massachusetts

NWS Boston/Norton, MA issued this frost advisory at Sep 14, 2014, 3:57 AM EDT for Cheshire County, Hillsborough County, New Hampshire; Franklin County, Hampshire County, Massachusetts. It took effect at Sep 15, 2014, 3:00 AM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Sep 14, 2014, 3:57 AM EDT (07:57 UTC)
In effect from
Sep 15, 2014, 3:00 AM EDT
Expired
Sep 15, 2014, 6:24 AM EDT
In force
3 hr
Issued by
NWS Boston/Norton, MA

Counties Franklin County, MA, Hampshire County, MA, Cheshire County, NH, Hillsborough County, NH

The radar

The Boston radar (KBOX), 126 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2014-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2014-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

622 
WWUS71 KBOX 140757
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
357 AM EDT SUN SEP 14 2014

...AREAS OF FROST LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING...

NHZ011-141600-
/O.NEW.KBOX.FR.Y.0002.140915T0700Z-140915T1100Z/
CHESHIRE NH-
INCLUDING THE CITIES OF...JAFFREY...KEENE
357 AM EDT SUN SEP 14 2014

...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM EDT MONDAY.

* LOCATION...CHESHIRE COUNTY OF NEW HAMPSHIRE. THIS INCLUDES THE
  TOWNS OF JAFFREY AND KEENE.

* TEMPERATURES...IN THE MID 30S.

* TIMING...3 AM TO 7 AM.

* IMPACTS...SENSITIVE VEGETATION WHICH IS NOT PROTECTED OR
  HARVESTED WILL BE DAMAGED BY SUB FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
4 follow-up statements
892 
WWUS71 KBOX 141358
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
958 AM EDT SUN SEP 14 2014

...AREAS OF FROST LATE TONIGHT INTO EARLY MONDAY MORNING...

NHZ011-142200-
/O.CON.KBOX.FR.Y.0002.140915T0700Z-140915T1100Z/
CHESHIRE NH-
INCLUDING THE CITIES OF...JAFFREY...KEENE
958 AM EDT SUN SEP 14 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT
MONDAY...

* LOCATION...CHESHIRE COUNTY OF NEW HAMPSHIRE. THIS INCLUDES THE 
  TOWNS OF JAFFREY AND KEENE.

* TEMPERATURES...IN THE MID 30S.

* TIMING...3 AM TO 7 AM.

* IMPACTS...SENSITIVE VEGETATION WHICH IS NOT PROTECTED OR 
  HARVESTED WILL BE DAMAGED BY SUB FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

RLG

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
450 
WWUS71 KBOX 141933
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
333 PM EDT SUN SEP 14 2014

...AREAS OF FROST LATE TONIGHT INTO EARLY MONDAY MORNING...

MAZ002-003-008-NHZ015-150345-
/O.EXA.KBOX.FR.Y.0002.140915T0700Z-140915T1100Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...PETERBOROUGH...WEARE
333 PM EDT SUN SEP 14 2014

...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM EDT MONDAY.

* LOCATION...FRANKLIN AND WESTERN HAMPSHIRE COUNTY IN
  MASSACHUSETTS AND WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW
  HAMPSHIRE.

* TEMPERATURES...IN THE MID 30S.

* TIMING...3 AM TO 7 AM.

* IMPACTS...SENSITIVE VEGETATION WHICH IS NOT PROTECTED OR 
  HARVESTED WILL BE DAMAGED BY SUB FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

NHZ011-150345-
/O.CON.KBOX.FR.Y.0002.140915T0700Z-140915T1100Z/
CHESHIRE NH-
INCLUDING THE CITIES OF...JAFFREY...KEENE
333 PM EDT SUN SEP 14 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT
MONDAY...

* LOCATION...CHESHIRE COUNTY OF NEW HAMPSHIRE. THIS INCLUDES THE 
  TOWNS OF JAFFREY AND KEENE.

* TEMPERATURES...IN THE MID 30S.

* TIMING...3 AM TO 7 AM.

* IMPACTS...SENSITIVE VEGETATION WHICH IS NOT PROTECTED OR 
  HARVESTED WILL BE DAMAGED BY SUB FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

RLG

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
050 
WWUS71 KBOX 150728
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
328 AM EDT MON SEP 15 2014

...AREAS OF FROST STILL POSSIBLE EARLY THIS MORNING...

MAZ002-003-008-NHZ011-015-151100-
/O.CON.KBOX.FR.Y.0002.000000T0000Z-140915T1100Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...JAFFREY...KEENE...PETERBOROUGH...WEARE
328 AM EDT MON SEP 15 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING...

* LOCATION...CHESHIRE COUNTY OF NEW HAMPSHIRE. THIS INCLUDES THE 
  TOWNS OF JAFFREY AND KEENE.

* TEMPERATURES...35 TO 40.

* TIMING...3 AM TO 7 AM.

* IMPACTS...SENSITIVE VEGETATION WHICH IS NOT PROTECTED OR
  HARVESTED COULD BE DAMAGED BY TEMPERATURES APPROACHING FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
219 
WWUS71 KBOX 151024
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
624 AM EDT MON SEP 15 2014

MAZ002-003-008-NHZ011-015-151130-
/O.CAN.KBOX.FR.Y.0002.000000T0000Z-140915T1100Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...JAFFREY...KEENE...PETERBOROUGH...WEARE
624 AM EDT MON SEP 15 2014

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE FROST
ADVISORY.


$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Sep 14, 3:43 AM EDT, 14 minutes earlier.

Area forecast discussion, Sep 14, 3:43 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
343 AM EDT SUN SEP 14 2014

.SYNOPSIS...
HIGH PRESSURE OVER THE GREAT LAKES BUILDS INTO NEW ENGLAND TODAY AND
MONDAY...BRINGING DRY WEATHER ALONG WITH MILD AFTERNOONS AND CHILLY
NIGHTS. A COLD FRONT WILL LIKELY BE ACCOMPANIED BY A PERIOD OF
SHOWERS LATE MONDAY NIGHT INTO TUESDAY. MAINLY DRY BUT COOLER THAN
NORMAL WEATHER FOLLOWS NEXT WEDNESDAY THROUGH FRIDAY. TEMPERATURES
THEN LIKELY MODERATE TO NEAR NORMAL BY NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
330 AM UPDATE...

COLD FRONT NOW OFFSHORE WITH NW WINDS ADVECTING IN DRY POST FRONTAL
AIRMASS ACROSS THE REGION. HOWEVER SOME OF THE INTERIOR VALLEYS AND
LOW LYING AREAS OF EASTERN MA /I.E. NORWOOD/ HAVE DECOUPLED AND
RESIDUAL MOISTURE FROM LAST EVENINGS RAINS HAS RESULTED IN SOME
PATCHY FOG. THIS INVERSION IS VERY SHALLOW AND WILL ERODE RAPIDLY
WITH SUNRISE. THUS ANY PATCHY GROUND FOG WILL BE SHORT LIVED AND
DISSIPATE SHORTLY AFTER SUNRISE.

IN FACT WINDS WILL BRIEFLY BECOME BREEZY AFTER SUNRISE AS BLYR WARMS
AND ERODES INVERSION RESULTING IN STRONGER WINDS ALOFT MIXING TO THE
SURFACE. HOWEVER BY 15Z PGRAD RELAXES AND WINDS DIMINISH WITH
AFTERNOON SEABREEZES POSSIBLE. POST FRONTAL AIRMASS IS SLIGHTLY
COOLER THAN NORMAL WITH 925 MB TEMPS AROUND +10C...-1 STD FROM
CLIMO. MODEL SOUNDINGS SUGGEST SUBSIDENCE INVERSION LIMITS MIXING TO
ABOUT 900 MB. THIS WILL LIMIT HIGH TEMPS THIS AFTERNOON TO 65 TO
70...LOW 60S HIGHER TERRAIN. THIS IS ABOUT 5-8 DEGS COOLER THAN
NORMAL. HOWEVER ABUNDANT SUNSHINE AND DIMINISHING WINDS WILL HELP
OFFSET THE COOLER TEMPS...YIELDING A VERY PLEASANT DAY BY MID SEP
STANDARDS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
TONIGHT...IDEAL RADIATIONAL COOLING WITH CLEAR SKIES...LIGHT WINDS
AND A DRY ATMOSPHERE. GIVEN THESE CONDITIONS SIDED WITH THE COOLER
MOS TEMPS COMPARED TO THE WARMER MODEL BLEND. MOST LOCATIONS DIP
INTO THE 40S TONIGHT BUT AS COLD AS THE M30S OVER NORTHWEST MA AND
SOUTHWEST NH. M30S APPEAR MORE WIDESPREAD IN SOUTHWEST NH SO HAVE
ISSUED A FROST ADVISORY FOR CHESHIRE COUNTY.

MONDAY...MORE OF THE SAME...CHILLY START TO THE DAY BUT SHORT WAVE
RIDGING WILL PROVIDE MOSTLY SUNNY SKIES AND LIGHT WINDS WITH HIGH
PRES OVERHEAD. TEMPS A FEW DEGS WARMER THAN TODAY WITH AFTERNOON
HIGHS IN THE U60S TO L70S.  LIGHT PGRAD SHOULD SUPPORT ANOTHER ROUND
OF AFTERNOON SEABREEZES.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...

HIGHLIGHTS...

* A PERIOD OF SHOWERS LIKELY LATE MON NIGHT/TUE
* DRY WEATHER AND BELOW NORMAL TEMPS NEXT WED-FRI
* PATTERN CHANGE FOR NEXT WEEKEND

OVERVIEW...

OVERALL MODEL GUIDANCE IS IN AGREEMENT WITH A BROAD TROUGH OVER THE
EASTERN HALF OF THE CONTINENT AND A FULL-LATITUDE RIDGE OVER WESTERN
NORTH AMERICA. THUS FAR A VERY PROGRESSIVE PATTERN TO START...THEN
THE FLOW DOES BEGIN TO BECOME MORE AMPLIFIED AS A DEEP TROUGH
INVADES SOUTHERN NEW ENGLAND. HIGH CONFIDENCE THIS WILL OCCUR THANKS
TO A VERY NEGATIVE AO. OVER THE WEEKEND...A TROUGH WILL DIG OVER THE
EASTERN PACIFIC LEADING TO A RIDGE IN THE CENTRAL CONUS....ABOUT
WHEN THE NAO BECOMES MORE NEUTRAL. ANTICIPATE A POSSIBLE CHANGE IN
THE PATTERN BY NEXT WEEKEND/OR EARLY NEXT WEEK.

ONLY MAJOR WEATHER MAKER TO WATCH FOR IS THE SHORTWAVE PASSING
THROUGH MONDAY NIGHT/TUESDAY BRINGING SHOWERS TO THE REGION. LOW
CONFIDENCE ON EXACT SPECIFICS BUT CONFIDENCE IS INCREASING THAT
PRECIP WILL OCCUR.

OTHERWISE HIGH PRESSURE WILL PREVAIL WITH TEMPS AT OR BELOW AVERAGE
FOR THIS TIME OF YEAR. IN FACT MID TO LATE NEXT WEEK MAY NEED TO
WATCH FOR FROST HEADLINES ACROSS THE DISTANT INTERIOR.

DETAILS...

MONDAY NIGHT INTO TUESDAY...
THE NEXT SHOT FOR PRECIPITATION WILL BE LATE MONDAY NIGHT INTO
TUESDAY AS A SHORTWAVE MOVES THROUGH THE FLOW. OVERALL GUIDANCE
HAS TRENDED TO BE ON THE WETTER SIDE SO CONFIDENCE IS INCREASING
THAT PRECIP WILL OCCUR. RIGHT NOW IT LOOKS AS IF DROUGHT STRICKEN
RI AND SE MASS HAVE THE BETTER SHOT FOR THE HIGHER QPF AMOUNTS.
ALTHOUGH THE EC CONTINUES TO SHOW A QPF BULLS-EYE FOR THE
REGION...NOTICED THAT THE GFS HAS TICKED UP. OVER 0.25 TO 0.5
INCHES OF RAIN IS NOT OUT OF THE QUESTION...ESPECIALLY SINCE PWAT
VALUES DO NOSE IN AT ABOUT 1.5 INCHES. THIS IS ALSO ALONG THE SAME
THINKING OF HPC. INSTABILITY LOOKS FAIRLY LIMITED...SO WILL NOT
INCLUDE THUNDER IN THE FORECAST AT THIS TIME. HIGHS SHOULD BE IN
THE 60S TO AROUND 70.

END OF THE WORK WEEK...
A LARGE AREA OF HIGH PRESSURE THEN BUILDS SE FROM CENTRAL CANADA
THROUGH THE END OF THE WEEK. A DRY COLD FRONTAL PASSAGE WED NIGHT
INTO THU MORNING WILL REINFORCE THE DRY...COOL AIR ALREADY IN
PLACE. THERE IS STILL SOME UNCERTAINTY ON EXACT TIMING OF THE
FRONT BUT EITHER WAY...BELOW AVERAGE TEMPERATURES ARE ANTICIPATED.
APPEARS THAT WE MAY NEED TO BEGIN TO WATCH FOR THE RISK FOR SOME
FROST IN SOUTHWEST NH/NORTHWEST MA...WHERE WINDS CAN DECOUPLE.

NEXT WEEKEND...
GUIDANCE AS WELL AS THE TELECONNECTIONS ARE SHOWING THAT A CHANGE
IN THE PATTERN IS POSSIBLE BEGINNING NEXT WEEKEND. THIS MAY LEAD
TO A MORE AMPLIFIED PATTERN AND TEMPS BACK TO NORMAL.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

HIGH CONFIDENCE THRU MONDAY.

TODAY...MVFR/IFR ACROSS RI/EASTERN MA AND SOUTHEAST NH WILL
IMPROVE TO VFR BY 09Z. NNW WINDS MAY GUSTS UP TO 25 KT FROM 09Z TO
15Z THEN DIMINISH WITH AFTERNOON SEABREEZES POSSIBLE.

TONIGHT...VFR ALONG WITH LIGHT WINDS. LOW RISK OF PATCHY MVFR
INLAND IN FOG.

MONDAY...VFR WITH LIGHT WINDS INTERIOR AND SEABREEZES ALONG THE
COAST.

KBOS TERMINAL...HIGH CONFIDENCE IN TAF EXCEPT FOR AFTERNOON WINDS.
IFR/MVFR CONDITIONS IMPROVE TO VFR BY 09Z. SEABREEZE MAY DEVELOP
THIS AFTERNOON BUT LOW CONFIDENCE.

KBDL TERMINAL...HIGH CONFIDENCE IN TAF FOR VFR CONDITIONS.

OUTLOOK...MONDAY NIGHT THROUGH THURSDAY...HIGH CONFIDENCE.

MONDAY NIGHT...VFR CONDITIONS EXPECTED.

TUESDAY...SHOWERS BEGIN IN THE EARLY MORNING HOURS WITH MVFR
CONDITIONS EXPECTED. THEN BECOMING VFR AS SHOWERS EXIT IN THE MID
AFTERNOON HOURS.

WEDNESDAY AND THURSDAY...VFR.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

FORECAST CONFIDENCE IS HIGH THROUGH MONDAY.

TODAY...NNW WINDS GUSTING UP TO 25 FROM ABOUT 5 AM TO 11 AM THEN
DIMINISHING THEREAFTER. GOOD VSBY AS WELL.

TONIGHT AND MONDAY...LIGHT WINDS AND GOOD VSBY.

OUTLOOK...MONDAY NIGHT THROUGH THURSDAY...

MONDAY NIGHT INTO TUE MORNING...MODERATE TO HIGH CONFIDENCE. HIGH
PRESSURE NEARBY WILL RESULT IN A WEAK PRESSURE GRADIENT KEEPING
WINDS/SEAS BELOW SCA THRESHOLDS.

TUESDAY AFTERNOON INTO WEDNESDAY...MODERATE CONFIDENCE. SWELLS BEGIN
TO BUILD TO BETWEEN 5 AND 7FT BEHIND THE DEPARTING LOW PRESSURE
SYSTEM AND COLD FRONT. THIS IS ABOVE SCA LEVELS AND THEREFORE A SCA
MAY BE NEED.

THURSDAY...AS NEXT HIGH PRESSURE SYSTEM APPROACHES WITH WEAKER
PRESSURE GRADIENT...EXPECT SWELLS TO DIE DOWN DURING THE DAY TO
BELOW SCA THRESHOLD.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR ANZ231-
     232-251-255.
     SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR ANZ250-
     254.

&&

SYNOPSIS...NOCERA/DUNTEN
NEAR TERM...NOCERA
SHORT TERM...NOCERA
LONG TERM...DUNTEN
AVIATION...NOCERA/DUNTEN
MARINE...NOCERA/DUNTEN
Hazardous weather outlook, Sep 13, 4:07 PM EDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
407 PM EDT SAT SEP 13 2014

ANZ233-234-CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-
142015-
VINEYARD SOUND-BUZZARDS BAY-HARTFORD CT-TOLLAND CT-WINDHAM CT-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
407 PM EDT SAT SEP 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS COASTAL
WATERS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND
SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A LOW PROBABILITY THAT A FROST ADVISORY WOULD BE NEEDED
FOR PORTIONS OF SOUTHWEST NEW HAMPSHIRE LATE SUNDAY NIGHT INTO
EARLY MONDAY MORNING. PERHAPS ANOTHER RISK OF FROST FOR THE SECOND
HALF OF NEXT WEEK ACROSS SOUTHWEST NH/NORTHWEST MA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>232-235>237-250-251-254>256-142015-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-RHODE ISLAND SOUND-
NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
407 PM EDT SAT SEP 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

Nearby

Frost Advisories in New Hampshire, 2014Frost Advisories in Massachusetts, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.